Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 54, Issue 2 (1989), 441-459.
It is consistent that for many cardinals $\lambda$ there is a family of at least $\lambda^+$ unbounded subsets of $\lambda$ which have uniformization properties. In particular if it is consistent that a supercompact cardinal exists, then it is consistent that $\aleph_\omega$ has such a family. We have applications to point set topology, Whitehead groups and reconstructing separable abelian $p$-groups from their socles.
J. Symbolic Logic, Volume 54, Issue 2 (1989), 441-459.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mekler, Alan H.; Shelah, Saharon. Uniformization Principles. J. Symbolic Logic 54 (1989), no. 2, 441--459. https://projecteuclid.org/euclid.jsl/1183742916